# SDR AALA20100810RDU01

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 62,771 hours, 22,304 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RDU - INFLIGHT LGA-MIA.  CREW REPORTED RUDDER TRIM STUCK AT 3.5 UNITS ON CLIMBOUT FROM LGA REQUIRED 3 TO FOUR UNITS OF AILERON TO FLY LEVEL.  EMERGENCY DECLARED LANDED RDU WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT RUDDER RATIO MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
